I recently did antibiotics back to back due to a tooth infection. The first time was about 6 weeks ago and I was taking amoxicillin 500mg 3 times a day for 2 weeks. Then about a week and a half after that was done the pain came back and I was put on the same antibiotic for 1 more week. When I started that last cycle I noticed within a day or so that my hair went really dry and brittle and was falling out in hand fulls. I have been done the meds for a week now and still have this issue although not as bad, but still devastating. I am now going through days where my scalp will tingle like crazy and when that happens the moisture comes back into my hair and it feels back to normal almost but it doesn't last. Seems to dry out and fall out then come back and go away a few times a day. PLEASE HELP. I'm devastated beyond belief from this and can't even leave my home. I was told the antibiotics would be out of my system in 2-3 days and it's been 8 now and this continues
No responses have yet been posted. Add your response to this question.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2013 • 4 answers
Posted 20 Oct 2013 • 1 answer
Posted 30 Jul 2015 • 1 answer
Posted 16 Oct 2015 • 0 answers
Posted 23 Oct 2016 • 2 answers